If you watch this video that I found earlier today on Yahoo, you’ll hear that some doctors are saying that pharmaceutical osteoporosis drugs are being overprescribed and that they may not do much to prevent fractures in those who take the drugs. That’s just the tip of the iceberg, my friends!
Take a look on website for Fosamax and Fosamax Plus D, and click on “Possible Side Effects”. Here’s part of what you’ll find: “Stop taking FOSAMAX and call your doctor right away if you develop new or worsening heartburn, difficult or painful swallowing, or chest pain because these may be signs of serious upper digestive problems, which can include irritation, inflammation, or ulceration of the esophagus…If you develop severe bone, joint, and/or muscle pain at any time, contact your doctor.”
And there’s more! Check out the website Fosamax Side Effects and you might be shocked to find that taking Fosamax or other bisphosphonates may actually cause your jawbone to decay, rot, and die! I quote: “In 2003, the Journal of Oral Maxillofacial Surgery published a letter which found that dozens of patients taking bisphosphonates had developed the symptoms of jaw necrosis. Subsequent research has uncovered thousands of osteonecrosis cases among bisphosphonate users, including those who used Fosamax.” The article goes on to say that the Food and Drug Administration in 2004 directed Merck & Co., the manufacturer of Fosamax, to issue a warning about this risk. The warnings were sent to the doctors, not to the patients. Fosamax lawsuits against Merck have been filed, claiming that the company failed to adequately warn consumers about the possible side effects of taking the bisphosphonate drug. Although cancer patients and patients undergoing dental procedures are most at risk, anyone taking Fosamax has an increased risk of developing jaw necrosis.
Before meekly filling a doctor’s prescription for Fosamax, please read for yourself what 587 patients had to say about their experiences with it on AskaPatient.com
My previous doctor recommended Fosamax. I refused it and found two new doctors who knew a better way to reverse osteoporosis. The only side effects of their treatment are renewed health and vitality! Check out the Foundations section of this website to learn more!